The Community for Technology Leaders
RSS Icon
Issue No.07 - July (2010 vol.59)
pp: 995-999
Ozgur Sinanoglu , Kuwait University, Safat
Mehmet Hakan Karaata , Kuwait University, Safat
Bader AlBdaiwi , Kuwait University, Safat
The node-disjoint paths problem deals with finding node-disjoint paths from a source node s to target node t, where t \ne s. Two paths from s to t are said to be node-disjoint iff they do not have any common vertices except for their endpoints. Distributed solutions to the node-disjoint paths problem have numerous applications such as secure message transmission, reliable routing, and network survivability. In this paper, we present a simple distributed algorithm that is both stabilizing and inherently stabilizing under a realistic model that describes system interfaces and implementation issues in detail to route messages over all shortest node-disjoint paths from one process to another in an n-dimensional hypercube network.
Fault-tolerance, hypercube networks, stabilization, inherent stabilization, node-disjoint paths.
Ozgur Sinanoglu, Mehmet Hakan Karaata, Bader AlBdaiwi, "An Inherently Stabilizing Algorithm for Node-To-Node Routing over All Shortest Node-Disjoint Paths in Hypercube Networks", IEEE Transactions on Computers, vol.59, no. 7, pp. 995-999, July 2010, doi:10.1109/TC.2010.76
[1] D. Dolev, C. Dwork, O. Waarts, and M. Yung, "Perfectly Secure Message Transmission," J. ACM, vol. 40, no. 1, pp. 17-47, 1993.
[2] T. Lengauer, Combinatorial Algorithms for Integrated Circuit Layout. John Wiley & Sons, Inc., 1990.
[3] S.A. Plotkin, "Competitive Routing of Virtual Circuits in ATM Networks," IEEE J. Selected Areas in Comm., vol. 13, no. 6, pp. 1128-1136, Jan. 1995.
[4] A.E. Kamal, "1+n Protection in Mesh Networks Using Network Coding over P-Cycles," Proc. IEEE GLOBECOM Conf., 2006.
[5] X. Yang, G.M. Megson, S. Zhang, and X. Liu, "A Solution to the Three Disjoint Path Problem on Honeycomb Meshes," Parallel Processing Letters, vol. 14, nos. 3/4, pp. 399-410, 2004.
[6] E.W. Dijkstra, "Self-Stabilizing Systems in Spite of Distributed Control," Comm. ACM, vol. 17, no. 11, pp. 643-644, 1974.
[7] A. Bui, A. Datta, F. Petit, and V. Villain, "State-Optimal Snap-Stabilizing PIF in Tree Networks," Proc. Workshop Self-Stabilizing Systems, pp. 78-85, 1999.
[8] A. Hamad and M.H. Karaata, "A Distributed Algorithm for Disjoint Paths in Star Networks," Proc. 2008 Int'l Conf. Parallel and Distributed Computing and Systems, 2008.
[9] H. Ren, Z. Wang, and Z. Liu, "A Hypercube Based P2P Information Service for Data Grid," Proc. Fifth Int'l Conf. Grid and Cooperative Computing, pp. 508-513, 2006.
[10] M. Schlosser, M. Sintek, S. Decker, and W. Nejdl, "Hypercup—Hypercubes, Ontologies and Efficient Search on P2P Networks," Proc. Int'l Workshop Agents and Peer-to-Peer Computing, 2002.
[11] Y. Saad and M.H. Schultz, "Topological Properties of Hypercubes," IEEE Trans. Computers, vol. 37, no. 7, pp. 867-872, July 1988.
[12] Q.-P. Gu and S. Peng, "Node to-Set and Set-to-Set Cluster Fault Tolerant Routing in Hypercubes," Parallel Computing, vol. 24, no. 9, pp. 1245-1261, 1998.
[13] Q.-P. Gu and S. Peng, "k-Pairwise Cluster Fault Tolerant Routing in Hypercubes," IEEE Trans. Computers, vol. 46, no. 9, pp. 1042-1049, Sept. 1997.
[14] M.S. Chen and K.G. Shin, "Adaptive Fault-Tolerant Routing in Hypercube Multicomputers," IEEE Trans. Computers, vol. 39, no. 12, pp. 1406-1416, Dec. 1990.
[15] S. Park and B. Bose, "All-to-All Broadcasting in Faulty Hypercubes," IEEE Trans. Computers, vol. 46, no. 7, pp. 749-755, July 1997.
[16] M.M. Bae and B. Bose, "Edge Disjoint Hamiltonian Cycles in K-Ary N-Cubes and Hypercubes," IEEE Trans. Computers, vol. 52, no. 10, pp. 1271-1284, Oct. 2003.
[17] R.G. Ogier, V. Rutenburg, and N. Shacham, "Distributed Algorithms for Computing Shortest Pairs of Disjoint Paths," IEEE Trans. Information Theory, vol. 39, no. 2, pp. 443-455, Mar. 1993.
18 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool